Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 105, NWS Atlanta, GA

June 7, 20194 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 7, 2019, 4:28 PM EDT for 4 counties in Georgia. It was in force for 47 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2019, 4:28 PM EDT (20:28 UTC)
Expired
Jun 7, 2019, 5:15 PM EDT
In force
47 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, GA, Crawford County, GA, Monroe County, GA, Taylor County, GA

The radar

The Robins AFB radar (KJGX), 66 km from the middle of the area, began a volume at 20:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 4:40 PM EDTTSTM WND DMGKnoxville, GAA TREE WAS REPORTED DOWN ON DABNEY AVENUE.
Jun 7, 4:40 PM EDTTSTM WND DMGKnoxville, GAA TREE WAS REPORTED DOWN ON WINIFRED STREET.
Jun 7, 4:41 PM EDTTSTM WND DMG1 Se Musella, GAA TREE WAS REPORTED DOWN ON HOPEWELL ROAD NEAR HIGHWAY 341.
Jun 7, 4:58 PM EDTTSTM WND DMG2 Wsw Friendship, GAA TREE WAS REPORTED DOWN ON EASTWOOD DRIVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 12 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:08 PM EDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.5 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 261 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 142 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
261 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
686 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
142 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.4

Open this sounding in Storm Lab

The text

As transmitted.

367 
WUUS52 KFFC 072028
SVRFFC
GAC021-079-207-269-072115-
/O.NEW.KFFC.SV.W.0105.190607T2028Z-190607T2115Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
428 PM EDT Fri Jun 7 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Bibb County in central Georgia...
  South central Monroe County in central Georgia...
  Crawford County in central Georgia...
  Northeastern Taylor County in west central Georgia...

* Until 515 PM EDT.

* At 427 PM EDT, a severe thunderstorm was located near Fickling
  Mill, or 7 miles southwest of Roberta, moving northeast at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Roberta, Reynolds, Knoxville, Lizella, Lake Tobesofkee, Jack Brown
  Estates, Skipperton, Lee Pope, Sandy Point, Horns, Musella and
  Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3263 8420 3270 8420 3279 8415 3293 8384
      3274 8369 3251 8414
TIME...MOT...LOC 2027Z 238DEG 30KT 3266 8412 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
422 
WWUS52 KFFC 072056
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
456 PM EDT Fri Jun 7 2019

GAC269-072106-
/O.CAN.KFFC.SV.W.0105.000000T0000Z-190607T2115Z/
Taylor GA-
456 PM EDT Fri Jun 7 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN TAYLOR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 700 PM EDT for
central Georgia.

LAT...LON 3267 8400 3284 8405 3293 8384 3274 8369
      3260 8396
TIME...MOT...LOC 2056Z 238DEG 30KT 3279 8387 

$$

GAC021-079-207-072115-
/O.CON.KFFC.SV.W.0105.000000T0000Z-190607T2115Z/
Bibb GA-Monroe GA-Crawford GA-
456 PM EDT Fri Jun 7 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 515 PM EDT
FOR WESTERN BIBB...SOUTH CENTRAL MONROE AND CENTRAL CRAWFORD
COUNTIES...

At 456 PM EDT, a severe thunderstorm was located near Lizella, or 9
miles northeast of Roberta, moving northeast at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Roberta, Knoxville, Lizella, Lake Tobesofkee, Jack Brown Estates,
Skipperton, Lee Pope, Sandy Point and Musella.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3267 8400 3284 8405 3293 8384 3274 8369
      3260 8396
TIME...MOT...LOC 2056Z 238DEG 30KT 3279 8387 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 3:00 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Jun 7, 3:00 PM EDT, 1 hour 28 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
300 PM EDT Fri Jun 7 2019

.SHORT TERM /Tonight through Saturday Night/...

An unstable airmass across the area has allowed for the development
of showers and thunderstorms as well as SPC issuing a severe thunder
storm watch across many central GA counties south of ATL/AHN until 23Z.
The main hazard will be damaging winds.

Otherwise, an upper level low pressure system over the mid U.S. will
drift toward the TN valley through the short term period allowing
for SSW flow aloft and deep moisture to continue over the area.
Another surge of deep moisture is expected later tonight and Saturday
and this will allow for numerous to occasional showers and storms
across the area.

Greatest Rainfall amounts continue to be expected over north GA
with 1.5 to 3 inches expected through Saturday night with the
greatest amounts favoring the ne mountains. These amounts are over
a 36-42 hour period. Conditions will be monitored for a possible
flash flood watch in the future.

Forecast low temperatures are running about 5-10 degrees
above normal across much of the area tonight and similar for
Saturday night. Forecast high temperatures are running
about 2-7 degrees below normal on Saturday.

Overall confidence is medium.

BDL

.LONG TERM /Sunday through Friday/...

No big changes made to the long term. Overall pattern still the same
with the upper closed low drifting eastward over the southeast
states and becoming a broad trough. Likely or higher pops still look
reasonable across much of the area. Surface boundary seems to stall
across GA for the first of the week. Pops taper off late Wednesday
into Thursday as the upper wave moves northeast along the Atlantic
seaboard. At this time...Friday is shaping up to be dry. Rainfall
totals for the period through Wednesday still range from around
three to six inches. Enhanced easterly upslope flow over the weekend
could potentially put seven day amounts near seven inches in
portions of the northeast mountains.

41

.Previous...
/355 AM EDT Fri Jun 7 2019/...

LONG TERM /Saturday Night through Thursday/...

The long term starts with a cut-off mid-level low pressure system
centered in the western Ohio River Valley, which will be responsible
for hammering the forecast area with round after round of rain in
the short term. Further north, a mid-level ridge with a descent
amplitude will have it's axis situated over the Great Lakes region.
Usually this Rex Blocking pattern would persist for longer, however,
a digging longwave trough from the front range of Northern U.S.
Rockies will push into the Northern Plains and Midwest, and sweep up
the cut-off low Sunday through Monday. As this occurs, we'll
continue to be inundated with rain at least through Monday night.

As the trough kicks through, it'll help organize the surface low
pressure and wrap it up towards the northeast, leaving a frontal
boundary behind separating a surface high pressure that will follow
the trough, and the warm tropical Gulf coast airmass. The location
of the stationary front will determine where the rain chances will
be focused and there's currently a discrepancy between some mid-range
model runs on if it will set up through our CWA and provide even
more rain to the area Tuesday and Wednesday or if we can get a break
with the frontal boundary stalling closer to the coastline.

Thiem

&&

AVIATION...
18Z Update...
A low confidence forecast due to the potential for a flare up
of showers and storms this afternoon with a more prolonged period
of showers and storms on Saturday. Mostly MVFR/VFR ceilings this
afternoon with potential for IFR-MVFR ceilings overnight. Surface
winds mostly SW around 10 kts this afternoon then light SSW for
the overnight becoming ESE for Saturday.

//ATL Confidence...18Z Update...
Medium confidence for storms affecting the airfield to start
 and Medium-High confidence for all the other elements to start.
Low-Medium confidence for all elements tonight/Saturday.

BDL

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          70  80  68  80 /  70  90  80  80
Atlanta         71  81  70  80 /  70  90  70  70
Blairsville     65  75  63  75 /  70  90  80  80
Cartersville    69  80  68  81 /  70  90  70  70
Columbus        72  84  71  83 /  70  80  70  70
Gainesville     69  78  68  78 /  70  90  80  80
Macon           71  84  69  83 /  70  80  70  70
Rome            68  81  68  81 /  70  90  70  70
Peachtree City  69  82  68  80 /  70  90  70  70
Vidalia         73  86  71  86 /  60  90  60  70

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
Severe Thunderstorm Watch until 7 PM EDT this evening for the
following zones: Baldwin...Bibb...Bleckley...Butts...
Chattahoochee...Clayton...Coweta...Crawford...Crisp...Dooly...
Fayette...Greene...Hancock...Harris...Heard...Henry...Houston...
Jasper...Jones...Lamar...Macon...Marion...Meriwether...Monroe...
Morgan...Muscogee...Newton...Oconee...Peach...Pike...Pulaski...
Putnam...Rockdale...Schley...Spalding...Stewart...Sumter...
Talbot...Taylor...Troup...Twiggs...Upson...Walton...Webster...
Wilcox...Wilkinson.

&&

SHORT TERM...BDL
LONG TERM....41
AVIATION...BDL
Hazardous weather outlook, Jun 7, 12:01 PM EDT, 4 hours 27 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
1201 PM EDT Fri Jun 7 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-081615-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
1201 PM EDT Fri Jun 7 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Scattered to numerous showers and thunderstorms will continue to
develop this afternoon into tonight. An isolated tornado cannot
be ruled out especially this afternoon. Otherwise...a few strong
storms with heavy rain...gusty winds...and lightning can be
expected.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

The probability for widespread hazardous weather is low.

Scattered to numerous thunderstorms are expected Saturday through
Thursday with the greatest coverage Saturday through Monday. Any
thunderstorms will be capable of gusty winds, lightning and heavy
rain. Flooding could be a growing concern as we approach the
weekend with continued rounds of showers and storms. Please
monitor updates for any changes.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, Jun 7, 3:50 PM EDT, 38 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT Fri Jun 7 2019

GAZ030-041-042-052-072015-
Polk GA-Haralson GA-Carroll GA-Heard GA-
350 PM EDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK...HARALSON...
WESTERN CARROLL AND NORTHWESTERN HEARD COUNTIES UNTIL 415 PM EDT...

At 349 PM EDT...a line of strong thunderstorms was along a line
extending from Borden Springs to near Muscadine to Morrison Cross
Roads to Ofelia...and moving east at 30 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Carrollton, Cedartown, Buchanan, Bremen, Temple, Tallapoosa, Bowdon,
Mount Zion, Waco, Ephesus, Roopville, Fish Creek, Eubank Lake, Esom
Hill, Bowdon Junction, Tyus, Antioch, Roosterville, Frolona and
Abilene.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3405 8513 3388 8504 3381 8504 3379 8499
      3354 8508 3325 8526 3399 8540
TIME...MOT...LOC 1949Z 260DEG 27KT 3393 8546 3376 8535 3345 8549 3332
8563

WIND...50MPH
Local storm report, Jun 7, 3:55 PM EDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
355 PM EDT FRI JUN 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0336 PM     TSTM WND DMG     2 W MULBERRY GROVE      32.66N  84.98W
06/07/2019                   HARRIS             GA   911 CALL CENTER

            A TREE WAS REPORTED DOWN ON HIGHWAY 315 AT EXIT 19.

&&

EVENT NUMBER FFC1900261

LREAVES
Special weather statement, Jun 7, 3:56 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
356 PM EDT Fri Jun 7 2019

GAZ069-079-091-072030-
Marion GA-Upson GA-Talbot GA-
356 PM EDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN MARION...WESTERN
UPSON AND TALBOT COUNTIES UNTIL 430 PM EDT...

At 355 PM EDT...a line of strong thunderstorms was along a line
extending from near Hamilton to near Waverly Hall to near Zellobee...
and moving northeast at 40 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Talbotton, Manchester, Woodland, Junction City, Geneva, Juniper,
Baldwinville, Baughville, Flint Hill, Olive Branch, Po Biddy
Crossroads, Sprewell Bluff State Park, Box Springs, Pleasant Hill and
Marion Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3241 8465 3253 8464 3253 8467 3269 8470
      3272 8468 3274 8469 3283 8469 3285 8462
      3285 8457 3288 8449 3291 8446 3256 8441
      3256 8444 3254 8445 3253 8444
TIME...MOT...LOC 1955Z 222DEG 36KT 3278 8482 3273 8471 3237 8465

WIND...50MPH
Special weather statement, Jun 7, 4:15 PM EDT, 13 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
415 PM EDT Fri Jun 7 2019

GAZ031-041>044-072045-
Douglas GA-Haralson GA-Carroll GA-Paulding GA-South Fulton GA-
415 PM EDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DOUGLAS...
SOUTHEASTERN HARALSON...CARROLL...SOUTHERN PAULDING AND SOUTHWESTERN
SOUTH FULTON COUNTIES UNTIL 445 PM EDT...

At 415 PM EDT...a strong thunderstorm was over Ranburne, or 15 miles
west of Carrollton...moving northeast at 35 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Carrollton, Villa Rica, Bremen, Temple, Bowdon, Mount Zion,
Whitesburg, Waco, Ephesus, Roopville, Byers Crossroads, Bowdon
Junction, Hannah, Tyus, Seaton Lake, Fairplay, Clem, Abilene, Lake
Val-Do-Mar and John Tanner State Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3382 8487 3351 8479 3351 8485 3349 8486
      3348 8489 3342 8520 3343 8529 3367 8534
TIME...MOT...LOC 2015Z 245DEG 32KT 3352 8534

WIND...50MPH
Special weather statement, Jun 7, 4:21 PM EDT, 7 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
421 PM EDT Fri Jun 7 2019

GAZ023-025-034-035-072045-
Hall GA-Jackson GA-Barrow GA-Gwinnett GA-
421 PM EDT Fri Jun 7 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN HALL...JACKSON...
NORTHERN BARROW AND NORTHEASTERN GWINNETT COUNTIES UNTIL 445 PM
EDT...

At 420 PM EDT...a strong thunderstorm was near Auburn, or 8 miles
northwest of Winder...moving northeast at 35 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Winder, Jefferson, Buford, Braselton, Auburn, Dacula, Maysville,
Arcade, Hoschton, Pendergrass, Carl, Talmo, Candler, Peach State
Speedway, County Line, Thompsons Mill, Chateau Elan, Chestnut
Mountain, Road Atlanta-Lanier Speedway and Apple Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3429 8361 3427 8359 3426 8357 3407 8343
      3394 8389 3411 8399 3429 8362
TIME...MOT...LOC 2020Z 246DEG 29KT 3406 8386

WIND...40MPH
Local storm report, Jun 7, 4:25 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
425 PM EDT FRI JUN 07 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     TSTM WND DMG     1 WNW MARION ESTATES    32.51N  84.58W
06/07/2019                   MARION             GA   BROADCAST MEDIA

            A TREE WAS REPORTED DOWN ON DR. BROOKS ROAD.

&&

EVENT NUMBER FFC1900262

LREAVES

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 4:31 AM EDTSpecial Weather StatementFFCTroup59 min
Jun 7, 4:50 AM EDTSpecial Weather StatementFFCLamar25 min
Jun 7, 5:35 AM EDTSpecial Weather StatementFFCLamar, Monroe10 min
Jun 7, 2:40 PM EDTSpecial Weather StatementFFCPaulding35 min
Jun 7, 2:52 PM EDTSpecial Weather StatementFFCDawson38 min
Jun 7, 3:12 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Muscogee, Stewart48 min
Jun 7, 3:30 PM EDTSpecial Weather StatementFFCFulton30 min
Jun 7, 3:32 PM EDTSpecial Weather StatementFFCDawson, Forsyth28 min
Jun 7, 3:34 PM EDTSevere Thunderstorm WarningFFCMarion, Webster41 min
Jun 7, 3:39 PM EDTSpecial Weather StatementFFCPickens36 min
Jun 7, 3:50 PM EDTSpecial Weather StatementFFCCarroll, Haralson, Polk25 min
Jun 7, 3:56 PM EDTSpecial Weather StatementFFCTalbot34 min
Jun 7, 4:02 PM EDTSevere Thunderstorm WarningFFCDawson, Forsyth, Hall, Lumpkin28 min
Jun 7, 4:07 PM EDTSevere Thunderstorm WarningFFCMarion, Meriwether, Talbot, Taylor, Upson38 min
Jun 7, 4:12 PM EDTSevere Thunderstorm WarningFFCMacon, Marion, Schley, Sumter, Taylor48 min
Jun 7, 4:15 PM EDTSpecial Weather StatementFFCCarroll30 min
Jun 7, 4:21 PM EDTSpecial Weather StatementFFCBarrow, Jackson24 min
Jun 7, 4:42 PM EDTSpecial Weather StatementFFCMacon, Peach33 min
Jun 7, 4:44 PM EDTSpecial Weather StatementFFCBarrow, Jackson31 min
Jun 7, 5:03 PM EDTSpecial Weather StatementFFCRockdale27 min
Jun 7, 5:14 PM EDTSevere Thunderstorm WarningFFCBleckley, Dooly, Houston, Pulaski, Twiggs28 min
Jun 7, 5:17 PM EDTSpecial Weather StatementFFCDeKalb28 min
Jun 7, 5:25 PM EDTSpecial Weather StatementFFCWalton35 min
Jun 7, 5:30 PM EDTSpecial Weather StatementFFCBaldwin, Twiggs, Wilkinson30 min
Jun 7, 5:31 PM EDTSpecial Weather StatementFFCRockdale29 min
Jun 7, 5:35 PM EDTSpecial Weather StatementFFCWhitfield25 min
Jun 7, 5:42 PM EDTSpecial Weather StatementFFCMadison33 min
Jun 7, 5:44 PM EDTSpecial Weather StatementFFCBleckley, Dodge, Laurens, Pulaski, Wilcox31 min
Jun 7, 5:47 PM EDTSpecial Weather StatementFFCGwinnett28 min
Jun 7, 5:59 PM EDTSpecial Weather StatementFFCOconee, Oglethorpe31 min
Jun 7, 6:14 PM EDTSpecial Weather StatementFFCBarrow31 min
Jun 7, 6:18 PM EDTSpecial Weather StatementFFCTreutlen27 min
Jun 7, 6:38 PM EDTSpecial Weather StatementFFCMorgan37 min
Jun 7, 6:40 PM EDTSevere Thunderstorm WarningFFCEmanuel, Johnson, Treutlen19 min
Jun 7, 6:43 PM EDTSpecial Weather StatementFFCDade32 min
Jun 7, 6:46 PM EDTSpecial Weather StatementFFCTaliaferro29 min
Jun 7, 6:51 PM EDTSpecial Weather StatementFFCJefferson24 min
Jun 7, 7:17 PM EDTSpecial Weather StatementFFCJefferson28 min
Jun 7, 7:25 PM EDTSpecial Weather StatementFFCWilkes35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.